# SDR 00FDEA00396

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N235
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00050S
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION ON APPROACH TO OAK, GEAR GREEN LIGHTS ALL CAME ON WITH ALL E DOOR RED LIGHTS AND TAILSKID LIGHT ON.  MADE LOW APPROACH AND GOT GPWS VOICE TO LOW GEAR WAVED OFF, FOLLOWED RED TABS.  SLOWED TO 200 KNOTS, LOWERED GEAR AND ALL IND NORMAL.  REMOVED AND REPLACED LANDING GEAR ACCY UNIT PER MM 32-09-122.  ADJ, TEST AND OPS CK NORMAL.
